# SDR HALA2017040200092

- Difficulty date: April 2, 2017
- Submitted: April 4, 2017
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 29,212 hours, 4,701 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Limiter
- Condition: Failed
- Location: Master Battery
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU BATTERY SYS FAULTED ON ECAM, DURING CRUISE.  REMOVED & REPLACED THE BATTERY CHARGE LIMITER IAW AMM 24--38-35-000-801-A, & 24-38-35-400-801-A.  OPS CHECKED GOOD. OK FOR SERVICE.
